Resolution of singularities: Review of a book by H. Hauser et al.

Research output: Contribution to journalBook/Film/Article review

Original languageEnglish (US)
Pages (from-to)95-100
JournalBulletin of the American Mathematical Society
Volume39
StatePublished - 2002

Cite this

Resolution of singularities : Review of a book by H. Hauser et al. / Tschinkel, Yuri; Bogomolov, Fedor.

In: Bulletin of the American Mathematical Society, Vol. 39, 2002, p. 95-100.

Research output: Contribution to journalBook/Film/Article review

@article{d9eb2543bdbd499fbe560b5b5b84a646,
title = "Resolution of singularities: Review of a book by H. Hauser et al.",
author = "Yuri Tschinkel and Fedor Bogomolov",
year = "2002",
language = "English (US)",
volume = "39",
pages = "95--100",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",

}

TY - JOUR

T1 - Resolution of singularities

T2 - Review of a book by H. Hauser et al.

AU - Tschinkel, Yuri

AU - Bogomolov, Fedor

PY - 2002

Y1 - 2002

M3 - Book/Film/Article review

VL - 39

SP - 95

EP - 100

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

ER -